# SDR TSAA9553077

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AL
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 794 S26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT INSPECTION, DISCOVERED A FUSELAGE SKIN BULGE DUE TO CORROSION AT BS 794.30 AT S26R.  REPAIRED PER ECO 2585.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TIME:  27614:55.  CYCLE:  67081.  (X)
